Jump to content



Photo

Scared Already


  • Please log in to reply
3 replies to this topic

#1 Bella407

Bella407

    Newbie

  • Members
  • Pip
  • 1 posts

Posted 04 May 2020 - 09:06 PM

Good Evening Everyone,
I have been on 90mg Cymbalta for over four years due to depression, it was actually added in conjunction with another medication I take which is 450 mg Wellbutrin.I'm med resistant is why the high doses. I was also put on other medications Seroquel, Topamax when my son died three years ago. I was diagnosed with PTSD 6 months after his death. I meet with my psychiatrist 1x per week for therapy sessions. We discussed taking me off of the Cymbalta and he gave me information on the withdrawal symptoms. He properly tapered me down and I took my last dose on Friday. I'm already having some pretty intense symptoms such as headaches, bad dreams, body aches, anxiety, flashing lights in front of my eyes. My fear is that I may begin to have suicidal thoughts as it's been reported that this is a symptom of the withdrawal. Has anyone experienced this? I'm concerned because I am still grieving my sons death and I may need more support during this time. Any feedback is appreciated.

#2 invalidusername

invalidusername

    Site Partners

  • Site Supporter
  • 5,333 posts
  • LocationKent, UK

Posted 04 May 2020 - 10:00 PM

Hi Bella and welcome to the forum,

 

First, my condolences on your loss of your son. The passing of a child is something a parent should never have to experience.

 

So, 4 years of Cymbalta is quite a long time, but to follow this up, can you give more details on how you "properly tapered"? How long and at what doses? Everything that you have mentioned in your post is consistent with the first few weeks of coming off Cymbalta, and yes, suicidal thoughts are another, but not everyone will succumb to those. Everyone is different and is very much dependent on circumstances and brain chemistry.

 

A psychiatrist is a good start, but counselling is more of a non-clinical environment to pave the way to a brighter tomorrow. If you are still grieving your son's passing, then you need the right network of talking therapy; drugs will only do so much. 

 

We can give you all the guidance you need for your withdrawal, but we are also here for emotional support, so don't ever feel that you cannot say what you feel. We are a collective of similarly-educated souls here having, or going through, a number of mental health situations. We are always here for one another. So please get back to us regarding your taper and we can get you started :)

 

God Bless

 

IUN


#3 fishinghat

fishinghat

    Site Partners

  • Active Members
  • PipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPip
  • 12,552 posts
  • LocationMissouri

Posted 05 May 2020 - 08:32 AM

Welcome Bella

 

I am also like IUN in I was wondering on how you tapered.


#4 dtfdtf01

dtfdtf01

    Member

  • Site Supporter
  • 10 posts
  • Locationuk
  • why_joining:
    to help me through this time

Posted 07 May 2020 - 10:20 AM

Good luck on your journey off Cymbalta Bella,please respond to FH and IUN's post as the information and advice tha=ey can give you will  be of great assistance.Take it one day at a time and know this......it will get better, you are stronger than you think and whilst it can be difficult to pass withdrawal,you WILL do it. Have compassion for yourself , listen to what your body needs and ALWAYS remember   keep breathing . XX





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users